# SDR VNAA2017071911101

- Difficulty date: July 19, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 6,106 hours, 5,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFTS CABIN AND COCKPIT FILLED UP WITH SMOKE DURING TAXI ON THE RAMP. THEY STOPPED AND EVACUATED THE PASSENGERS THROUGH THE MAIN CABIN DOOR ONTO THE RAMP. MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED THAT THE LH AIRCONDITIONING PACK CAUSED THE ISSUE AND WE DEFERRED THE LH AIRCONDITIONING PACK AND THE AIRCRAFT WAS RETURNED TO SERVICE.
